# SDR F3LA97152

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING A-1 CHECK, MAINTENANCE REPORTED A SECTION OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  MAINTENANCE FOUND FLUID SPILLED AT CONNECTION.  DISASSEMBLED SECTION OF LIGHTING, CLEANED, DRIED, AND REASSEMBLED LIGHTING AND SYSTEM CHECKED OK.  (M)
